Alert archive / New Mexico / Tornado Warnings in 2023

Tornado Warning 3, NWS Albuquerque, NM

May 25, 2023Union County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 25, 2023, 8:22 PM MDT for Union County, New Mexico. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2023, 8:22 PM MDT (02:22 UTC)
Expired
May 25, 2023, 8:37 PM MDT
In force
15 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Union County, NM

The radar

The Amarillo radar (KAMA), 157 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:02 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1397 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

997 
WFUS55 KABQ 260222
TORABQ
NMC059-260315-
/O.NEW.KABQ.TO.W.0003.230526T0222Z-230526T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
822 PM MDT Thu May 25 2023

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  East central Union County in northeastern New Mexico...

* Until 915 PM MDT.
    
* At 822 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Sedan, or 12 miles north of Amistad, moving
  northeast at 20 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3600 10305 3607 10320 3642 10304 3601 10304
TIME...MOT...LOC 0222Z 210DEG 17KT 3610 10310 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

34
1 follow-up statement
166 
WWUS55 KABQ 260237
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
837 PM MDT Thu May 25 2023

NMC059-260247-
/O.CAN.KABQ.TO.W.0003.000000T0000Z-230526T0315Z/
Union-
837 PM MDT Thu May 25 2023

...THE TORNADO WARNING FOR EAST CENTRAL UNION COUNTY IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  

A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
northeastern New Mexico.

LAT...LON 3600 10305 3607 10320 3642 10304 3601 10304
TIME...MOT...LOC 0233Z 210DEG 17KT 3615 10306 

$$

34

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 25, 6:13 PM MDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 25, 6:13 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
613 PM MDT Thu May 25 2023

...New AVIATION...

.SYNOPSIS...
Issued at 251 PM MDT Thu May 25 2023

Strong to severe storms are likely in eastern NM each afternoon and
evening through Saturday with the greatest severe potential expected
on Friday. Burn scar and localized urban flash flooding is possible
in northern and eastern NM each day through Saturday as well. There
will be a downtick in storm coverage Saturday through Tuesday then
potentially another increase mid-next week in northern and eastern
areas. Temperatures remain near to slightly below seasonal averages
over the next 7 days.

&&

.SHORT TERM...
(This evening through Friday night)
Issued at 251 PM MDT Thu May 25 2023

Getting off to a slightly later start early this afternoon, with
convection currently confined to the Sangre De Cristos and already
impacting the Hermit's Peak/Calf Canyon burn scar with potential
flash flooding. Instability and shear are down slightly compared to
yesterday as an upper level ridge pumps a bit over eastern NM.
However, sufficient instability and shear is in place to warrant a
few severe storms later this afternoon and through the evening hours
as convection moves east into deeper Gulf moisture. In addition to
the severe threat, flash flooding from torrential rainfall with
relatively slow storm motion is possible across eastern NM this
evening, but especially closer to the TX border where saturated
grounds exist from the past couple of days soaking rainfall. The
latest model solutions persist convection beyond midnight along/near
the TX border given impressive low level southeast flow providing
continual flow of Gulf moisture. Convective outflow from storms to
the east will likely create gusty east canyon/gap winds into the RGV
from Santa Fe south to Albuquerque overnight. Friday still looks to
be the more impressive day with regard to severe potential, with an
increase in shear as the ridge shifts east and gives way to
increasing southwest flow aloft. 0-6km bulk shear is modeled to
range form 40-55kts across eastern NM by late day, with sbCAPE
values of 2500-3500J/kg and LIs up to 9C. Large hail, damaging
winds, flash flooding and even tornados are all possible across
eastern NM Friday afternoon/evening, with increasing probabilities
closer to the TX border. Convection across eastern NM late Friday
will likely send outflow westward and create another gusty east
canyon/gap wind into the RGV from Santa Fe southward, but
unfortunately these short-lived moisture intrusions aren't
sufficient to get deep convection going west of the central mountain
chain.

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 251 PM MDT Thu May 25 2023

The dryline will continue to trigger afternoon storms in eastern NM
over the weekend. The overall synoptic pattern on Saturday will be
similar to that on Friday although mid-level winds are expected to
turn slightly more southwesterly which will limit directional shear
to some extent. The NAM is showing instability and shear similar to
that on Friday although that appears to be an outlier considering
that the GFS and Euro are much less bullish on these severe
ingredients. Convection initiation is expected to be further
south (south-central NM) before drifting northeastward into the
east- central plains. However Friday afternoon/evening's storms
and their outflows may have quite a big effect on when/where
convection initiates on Saturday. The severe potential decreases
on Sunday, but scattered showers and storms are likely once again
in eastern NM. Repeated heavy rainfall in eastern NM will allow
slow-moving storms to be able to produce flash flooding more
quickly than they otherwise would.

Afternoon precipitation chances Monday and Tuesday will be
confined to the northern mountains as a mid-level ridge shifts
overhead. While overall coverage will be limited, stationary
storms over the mountains will be able to create burn scar flash
flooding. A south to southwesterly breeze is expected mid-week as
a trough ejects inland from the Pacific into the desert southwest.
Dryline storms are possible once again Wednesday and Thursday,
but the convection may be shifted eastward as drier air attempts
to intrude from the west. Temperatures will hover right around
average through mid-next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM MDT Thu May 25 2023

A broken line of showers and thunderstorms is forecast to track
slowly eastward across northeast areas this evening, then
southward across east central areas late tonight. Some storms are
likely to produce large hail and damaging wind. In the wake of
the line of storms, additional showers are forecast to develop
across northeast and east central areas late tonight into Friday
morning. Further, widespread low clouds will produce IFR and MVFR
conditions east of the central mountain late tonight through much
or all of Friday morning (depending on the location). Like last
night into early this morning, a gusty east canyon wind is
forecast to develop in the central valley late tonight into Friday
morning. The east canyon wind will blow low clouds with MVFR
conditions into Santa Fe early Friday morning. Breezy conditions
will develop across much of the forecast area on Friday afternoon,
and another round of scattered to numerous showers and
thunderstorms are forecast along and east of the central mountain
chain. Spottier and drier virga showers and thunderstorms are also
expected Friday afternoon over the upper Rio Grande Valley,
northwest mountains, northwest highlands, and northern parts of
the middle Rio Grande Valley.

&&

.FIRE WEATHER...
Issued at 251 PM MDT Thu May 25 2023

Hot, dry and unstable conditions will prevail across western and
portions of central NM through at least the middle of next week,
while Gulf moisture fuels rounds of wetting storms from the central
mountain chain eastward. An approaching Pacific trough will bring
stronger southwest flow across western NM Friday and Saturday,
resulting in a few hours of spotty critical fire weather conditions.
Winds will trend down Sun/Mon as an upper level ridge develops and
shifts east over the area. Increasing southwest flow aloft ahead of
another Pacific trough going into the middle of next week may bring
the return of spotty critical fire weather conditions to western and
central NM, while wetting storms are likely across eastern NM along
a dryline.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  48  84  47  81 /   0   0   0   0
Dulce...........................  42  77  40  76 /  10  10  10   5
Cuba............................  47  78  44  76 /   5   5   5  10
Gallup..........................  40  80  39  77 /   0   0   0   0
El Morro........................  42  77  42  75 /   0   0   0   5
Grants..........................  40  82  40  79 /   0   0   0   5
Quemado.........................  43  79  42  77 /   0   0   0   0
Magdalena.......................  51  81  51  79 /   0   0   0  10
Datil...........................  46  78  46  76 /   0   0   0   5
Reserve.........................  38  81  39  81 /   0   0   0   0
Glenwood........................  50  85  49  85 /   0   0   0   0
Chama...........................  41  71  38  70 /  10  20  10  10
Los Alamos......................  53  76  51  74 /  10  20  10  20
Pecos...........................  50  73  48  74 /  20  50  30  30
Cerro/Questa....................  44  70  43  69 /  20  30  10  20
Red River.......................  38  64  38  64 /  20  50  20  30
Angel Fire......................  36  67  37  67 /  30  60  40  30
Taos............................  44  75  43  74 /  10  30  10  20
Mora............................  44  70  45  71 /  30  60  50  30
Espanola........................  54  83  50  81 /  10  10  10  10
Santa Fe........................  54  78  51  76 /  10  30  10  20
Santa Fe Airport................  52  81  50  79 /  10  20  10  20
Albuquerque Foothills...........  58  84  57  83 /   0  10   5  10
Albuquerque Heights.............  58  86  56  84 /   0   5   5  10
Albuquerque Valley..............  55  89  55  86 /   0   5   5  10
Albuquerque West Mesa...........  56  86  55  84 /   0   5   5  10
Belen...........................  52  89  53  87 /   0   0   0  10
Bernalillo......................  54  87  54  85 /   0   5   5  10
Bosque Farms....................  50  89  52  86 /   0   5   0  10
Corrales........................  55  87  55  86 /   0   5   5  10
Los Lunas.......................  51  89  53  86 /   0   5   0  10
Placitas........................  55  84  54  82 /   5  10  10  10
Rio Rancho......................  56  86  55  85 /   0   5   5  10
Socorro.........................  56  90  56  88 /   0   0   0  10
Sandia Park/Cedar Crest.........  49  78  50  75 /   5  10  10  10
Tijeras.........................  51  80  51  78 /   5  10  10  10
Edgewood........................  46  80  48  78 /  10  20  10  20
Moriarty/Estancia...............  47  81  45  79 /  10  20  10  20
Clines Corners..................  48  75  47  73 /  20  50  30  20
Mountainair.....................  49  80  48  77 /   0  10   5  20
Gran Quivira....................  50  81  49  78 /   0  10   5  20
Carrizozo.......................  58  84  55  81 /   5  10  10  20
Ruidoso.........................  50  77  49  73 /  20  20  20  30
Capulin.........................  47  70  49  70 /  30  50  40  30
Raton...........................  47  75  48  75 /  30  60  30  20
Springer........................  46  76  50  76 /  50  60  40  20
Las Vegas.......................  47  71  48  72 /  40  60  50  30
Clayton.........................  53  71  54  73 /  60  40  50  30
Roy.............................  49  71  52  72 /  70  60  60  40
Conchas.........................  55  78  56  79 /  50  60  70  40
Santa Rosa......................  56  77  55  78 /  30  60  50  30
Tucumcari.......................  55  77  56  77 /  60  40  70  30
Clovis..........................  56  75  56  77 /  70  40  60  40
Portales........................  57  76  58  80 /  60  40  60  40
Fort Sumner.....................  58  80  58  80 /  20  40  50  30
Roswell.........................  64  87  62  88 /  20  30  30  30
Picacho.........................  57  83  55  81 /  30  40  30  30
Elk.............................  51  82  51  80 /  20  20  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...11
LONG TERM....16
AVIATION...44

In the hours before

Local storm report, May 25, 7:42 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
742 PM MDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             12 NNW UTE LAKE STATE P 35.53N 103.56W
05/25/2023  E1.75 INCH       HARDING            NM   PUBLIC

            REPORT FROM TWITTER.

&&

MD
Local storm report, May 25, 7:46 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
746 PM MDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             4 N TUCUMCARI           35.23N 103.73W
05/25/2023  E1.00 INCH       QUAY               NM   TRAINED SPOTTER

&&

SAB
Local storm report, May 25, 7:48 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
748 PM MDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             6 E TUCUMCARI           35.17N 103.62W
05/25/2023  E1.00 INCH       QUAY               NM   PUBLIC

            REPORT VIA SPOTTER NETWORK.

&&

MD
Special weather statement, May 25, 7:48 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
748 PM MDT Thu May 25 2023

NMZ230-231-260215-
Harding County-Union County-
748 PM MDT Thu May 25 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL HARDING
AND SOUTHEASTERN UNION COUNTIES THROUGH 815 PM MDT...

At 747 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Hayden, or 14 miles west of Amistad, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hayden and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
northeastern and east central New Mexico.

&&

LAT...LON 3574 10335 3574 10337 3573 10338 3572 10340
      3588 10352 3606 10326 3583 10309
TIME...MOT...LOC 0147Z 238DEG 13KT 3584 10339

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

34
Special weather statement, May 25, 7:57 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
757 PM MDT Thu May 25 2023

NMZ230-260245-
Union County-
757 PM MDT Thu May 25 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL UNION
COUNTY THROUGH 845 PM MDT...

At 757 PM MDT, Doppler radar was tracking a strong thunderstorm near
Clayton, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clayton.

This includes Highway 64 between Mile Markers 423 and 429.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

A Severe Thunderstorm Watch remains in effect until 200 AM MDT for
northeastern New Mexico.

&&

LAT...LON 3650 10304 3610 10304 3638 10343 3661 10316
      3652 10300 3650 10300
TIME...MOT...LOC 0157Z 312DEG 16KT 3643 10325

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

34
Local storm report, May 25, 8:02 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
802 PM MDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             4 NE TUCUMCARI          35.20N 103.67W
05/25/2023  E2.00 INCH       QUAY               NM   PUBLIC

&&

SAB

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:10 PM MDTAreal Flood AdvisoryABQUnion3 hr
May 25, 6:14 PM MDTSpecial Weather StatementABQUnion31 min
May 25, 6:25 PM MDTSpecial Weather StatementABQHarding35 min
May 25, 6:40 PM MDTAreal Flood AdvisoryABQHarding, Mora2 hr
May 25, 6:44 PM MDTSevere Thunderstorm WarningABQHarding, Mora61 min
May 25, 6:46 PM MDTSevere Thunderstorm WarningABQHarding, Quay59 min
May 25, 6:48 PM MDTSpecial Weather StatementABQUnion42 min
May 25, 7:00 PM MDTSpecial Weather StatementABQQuay30 min
May 25, 7:06 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel54 min
May 25, 7:07 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel3 hr
May 25, 7:30 PM MDTSpecial Weather StatementABQUnion30 min
May 25, 7:41 PM MDTAreal Flood AdvisoryABQUnion3 hr
May 25, 7:41 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel64 min
May 25, 7:43 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, Quay62 min
May 25, 7:48 PM MDTSpecial Weather StatementABQHarding27 min
May 25, 7:51 PM MDTSevere Thunderstorm Warning Considerable damage threatABQQuay54 min
May 25, 7:55 PM MDTSevere Thunderstorm WarningABQHarding, Union45 min
May 25, 7:57 PM MDTSpecial Weather StatementABQUnion48 min
May 25, 8:12 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel3 hr
May 25, 8:15 PM MDTSevere Thunderstorm WarningABQUnion25 min
May 25, 8:17 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel13 min
May 25, 8:29 PM MDTAreal Flood AdvisoryABQQuay37 min
May 25, 8:42 PM MDTSevere Thunderstorm WarningABQQuay63 min
May 25, 8:45 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel45 min
May 25, 9:06 PM MDTFlash Flood WarningABQQuay3 hr
May 25, 9:12 PM MDTSpecial Weather StatementABQHarding33 min
May 25, 9:15 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel45 min
May 25, 9:15 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel45 min
May 25, 9:17 PM MDTFlash Flood WarningABQHarding, Quay, San Miguel3 hr
May 25, 9:29 PM MDTAreal Flood AdvisoryABQHarding, Union3 hr
May 25, 9:46 PM MDTSevere Thunderstorm WarningABQQuay59 min
May 25, 9:51 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel39 min
May 25, 9:58 PM MDTSevere Thunderstorm Warning Destructive damage threatABQQuay, San Miguel48 min
May 25, 10:00 PM MDTAreal Flood AdvisoryABQQuay, San Miguel3 hr
May 25, 10:15 PM MDTFlash Flood WarningABQQuay, San Miguel3 hr
May 25, 10:18 PM MDTSevere Thunderstorm WarningABQSan Miguel57 min
May 25, 10:31 PM MDTFlash Flood WarningABQCurry, Quay3 hr
May 25, 10:40 PM MDTSevere Thunderstorm Warning Considerable damage threatABQCurry, Quay65 min
May 25, 11:24 PM MDTFlash Flood WarningABQSan Miguel3 hr
May 25, 11:28 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel62 min
May 25, 11:44 PM MDTSevere Thunderstorm Warning Considerable damage threatABQCurry, Quay61 min
May 26, 12:08 AM MDTFlash Flood Warning Considerable damage threatABQQuay, San Miguel2 hr
May 26, 12:44 AM MDTSevere Thunderstorm WarningABQCurry, Guadalupe, Quay, San Miguel61 min
May 26, 1:18 AM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt57 min
May 26, 1:28 AM MDTFlash Flood WarningABQCurry, Quay3 hr
May 26, 1:45 AM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt60 min
May 26, 2:14 AM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt61 min
May 26, 2:58 AM MDTSpecial Weather StatementABQGuadalupe17 min
May 26, 3:04 AM MDTSevere Thunderstorm WarningABQGuadalupe56 min
May 26, 3:11 AM MDTSevere Thunderstorm WarningABQCurry64 min
May 26, 3:54 AM MDTFlash Flood WarningABQCurry, Roosevelt3 hr
May 26, 4:55 AM MDTSpecial Weather StatementABQDe Baca35 min
May 26, 7:01 AM MDTAreal Flood AdvisoryABQCurry, Harding, Quay, Roosevelt, San Miguel3 hr
May 26, 12:41 PM MDTSpecial Weather StatementABQRio Arriba34 min
May 26, 12:47 PM MDTSpecial Weather StatementABQColfax28 min
May 26, 1:02 PM MDTSpecial Weather StatementABQBernalillo28 min
May 26, 1:09 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance66 min
May 26, 1:43 PM MDTSpecial Weather StatementABQSandoval32 min
May 26, 2:02 PM MDTSevere Thunderstorm Warning Considerable damage threatABQBernalillo, Santa Fe, Torrance43 min
May 26, 2:07 PM MDTSpecial Weather StatementABQBernalillo23 min
May 26, 2:21 PM MDTSpecial Weather StatementABQColfax24 min
May 26, 2:25 PM MDTTornado WarningABQSanta Fe, Torrance50 min
May 26, 2:32 PM MDTFlash Flood WarningABQBernalillo, Torrance118 min
May 26, 2:50 PM MDTSpecial Weather StatementABQTorrance25 min
May 26, 3:13 PM MDTTornado WarningABQSan Miguel, Torrance47 min
May 26, 3:25 PM MDTSevere Thunderstorm Warning Considerable damage threatABQTorrance65 min
May 26, 3:51 PM MDTFlood WatchABQCurry, Harding, Quay, Roosevelt, San Miguel32 hr
May 26, 3:53 PM MDTSpecial Weather StatementABQColfax37 min
May 26, 4:00 PM MDTSevere Thunderstorm WarningABQTorrance30 min
May 26, 4:29 PM MDTSevere Thunderstorm WarningABQTorrance61 min
May 26, 4:31 PM MDTSpecial Weather StatementABQColfax44 min
May 26, 4:39 PM MDTSevere Thunderstorm WarningABQQuay66 min
May 26, 5:03 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt57 min
May 26, 5:12 PM MDTTornado WarningABQTorrance33 min
May 26, 5:14 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel40 min
May 26, 5:15 PM MDTSpecial Weather StatementABQColfax30 min
May 26, 5:31 PM MDTSevere Thunderstorm WarningABQCurry44 min
May 26, 5:43 PM MDTSevere Thunderstorm Warning Considerable damage threatABQGuadalupe, Torrance44 min
May 26, 5:47 PM MDTSpecial Weather StatementABQColfax28 min
May 26, 5:50 PM MDTFlash Flood WarningABQColfax3 hr

Nearby

Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.